Faculty Page for Joe Iaia | Department of Mathematics

Faculty Page for Joe Iaia

Office GAB 420, Office Hours - MWF 11 - 1 or by appt.
E-mail iaia@unt.edu
Phone (940) 565-2155

Recent publications:

J. Iaia, "Existence of Solutions for Semilinear Problems with prescribed number of zeros on Exterior Domains," Journal of Mathematical Analysis and Applications, 446 (2017), pp. 591-604.

J. Iaia, "Existence for Semilinear Equations on Exterior Domains," Electronic Journal of Qualitative Theory of Differential Equations, 108, 2016, pp. 1-12.

J. Iaia, "Existence and Nonexistence for Semilinear Equations on Exterior Domains," Electronic Journal of Differential Equations, 227 2016 pp. 1-9.

J. Iaia, "Spreading Charged Microdroplets," Differential and Integral Equations, Vol. 29 No. 9/10 2016 pp. 923-938.

J. Iaia, J. Joshi, "Existence of Solutions for Semilinear Problems with Prescribed Number of Zeros on Exterior Domains," Electronic Journal of Differential Equations, Vol. 2016 (2016), No. 112, pp. 1-11.

J. Iaia, "Loitering at the Hilltop on Exterior Domains,'' Electronic Journal of the Qualitative Theory of Differential Equations, Vol. 82 (2015), pp. 1-11.

J. Iaia, "The Spreading of Charged Microdroplets,'' Electronic Journal of Differential Equations, Vol. 2015 (2015), No. 18, pp. 1-20.

J. Iaia, "Spreading of Charged Microdroplets,'' Electronic Journal of Differential Equations, Vol. 2013 (2013), No. 202, pp 1-22.

J. Iaia and L. Paudel, "Traveling Wave Solutions of the Porous Medium Equation with Degenerate Interfaces,'' Nonlinear Analysis Series A: Theory, Methods, Applications, 81, 2013, pp. 110-129.

J. Iaia and S. Betelu, "Solutions of the Porous Medium Equation with Degenerate Interfaces,'' European Journal of Applied Mathematics, Volume 24, No. 3, 2013, pp. 315-341.

Thinking about UNT?

It's easy to apply online. Join us and discover why we're the choice of over 37,000 students.

Apply now